Gravitating SU(N) monopoles from harmonic maps

Brihaye, Yves and Hartmann, Betti and Ioannidou, Theodora. and Zakrzewski, Wojtek (2004) Gravitating SU(N) monopoles from harmonic maps. Classical and Quantum Gravity, 21 (2). pp. 517-526. ISSN 0264-9381. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


Spherically symmetric solutions of the SU(N) Einstein-Yang-Mills-Higgs system are constructed using the harmonic map ansatz. This way the problem reduces to solving a set of ordinary differential equations for the appropriate profile functions. In the SU(2) case, we recover the equations studied in great detail previously, while in the SU(N) (N > 2) one we find new solutions which correspond to monopole-antimonopole configurations.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Judith Broom
Date Deposited: 17 Sep 2008 15:36
Last Modified: 23 Apr 2014 08:25
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year